个人简介
杨熙,南京航空航天大学,数学系,副教授。主要从事随机算法及应用、线性与非线性数值代数、微分代数方程组的数值方法和数值偏微分方程的研究工作,在矩阵计算中的随机算法、鞍点问题的数值方法、非线性方程组的迭代算法、微分代数方程组的理论与算法等研究方向中的工作得到了国内外同行的关注。主持和参与国家自然科学基金7项,参与江苏省自然科学基金2项。主持和参与教改项目6项,其中省部级项目2项。共发表学术论文17篇,其中SCI收录论文16篇,中科院Top期刊论文12篇,高被引论文1篇。多次参加权威国际学术会议,8次在大会上做英文学术报告,其中45分钟邀请报告2次。担任“第七届数值代数与科学计算国际会议”(NASC2019)组织委员会成员,共有来自比利时、德国、荷兰、捷克、美国、塞尔维亚、希腊,以及中国不同省、市、自治区的近200名国内外学者参加了该会议。担任7种SCI期刊及其它3种学术期刊审稿人。
教育经历
[1] 2005.9-2010.7
中科院数学与系统科学研究院 | 计算数学 | 博士研究生毕业 | 理学博士学位
[2] 2001.9-2005.6
武汉大学 | 应用数学 | 大学本科毕业 | 理学学士学位
工作经历
[1] 2010.6-至今
南京航空航天大学
授课信息
数值代数 /2020-2021 /春学期 /48课时 /0.0学分 /08102240
研究领域
[1] 随机算法及应用
[2] 线性与非线性数值代数
[3] 微分代数方程组的数值方法
[4] 数值偏微分方程
近期论文
查看导师新发文章
(温馨提示:请注意重名现象,建议点开原文通过作者单位确认)
[1]A geometric probability randomized Kaczmarz method for large scale linear systems[J].Applied Numerical Mathematics,2021,164:139-160. (独立作者)
[2]Randomized Generalized Singular Value Decomposition[J].Communications on Applied Mathematics and Computation,2021,3:137-156. (合作者: Wei Wei et al.)
[3]A fast null-space method for the unsteady Stokes equations[J].Computers & Mathematics with Applications,2020,80:1459-1477. (独立作者)
[4]Successive linear Newton interpolation methods for solving the large-scale nonlinear eigenvalue problems[J].Applied Mathematics and Computation,2020,387:124663. (合作者: Xiaoping Chen et al.)
[5]A novel method to compute all eigenvalues of the polynomial eigenvalue problems in an open half plane[J].Computational and Applied Mathematics,2019,38:28. (合作者: Xiaoping Chen et al.)
[6]A relaxed generalized-PSS preconditioner for saddle-point linear systems from steady incompressible Navier-Stokes equations[J].Computers & Mathematics with Applications,2018,76:1906-1922. (独立作者)
[7]Numerical contour integral methods for unsteady Stokes equations.Computers & Mathematics with Applications,2018,75:4414-4426. (独立作者)
[8]The WR-HSS iteration method for a system of linear differential equations and its applications to the unsteady discrete elliptic problem[J].Journal of Computational and Applied Mathematics,2017,315:208-227. (独立作者)
[9]On convergence of the WR-HSS iteration method for a system of linear differential equations[J].Computers & Mathematics with Applications,2017,73:2470-2481. (独立作者)
[10]On solvability and waveform relaxation methods of linear variable-coefficient differential-algebraic equations[J].Journal of Computational Mathematics,2014,32:696-720. (独立作者)